PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 72 | 2 | 207-213
Tytuł artykułu

Very small sets

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
72
Numer
2
Strony
207-213
Opis fizyczny
Daty
wydano
1997
otrzymano
1995-01-11
Twórcy
autor
  • Department of Mathematics and Computer Science, Bar-Ilan University, Ramat Gan 52900, Israel
autor
  • Department of Mathematics and Computer Science, Bar-Ilan University, Ramat Gan 52900, Israel
  • Institute of Mathematics, University of Gdańsk, Wita Stwosza 57, 80-952 Gdańsk, Poland
Bibliografia
  • [AR] A. Andryszczak and I. Recław, A note on strong measure zero sets, Acta Univ. Carolin. 34 (1993), 7-9.
  • [CP] J. Cichoń and J. Pawlikowski, On ideals of subsets of the plane and on Cohen reals, J. Symbolic Logic 51 (1986), 560-569.
  • [FJ] D. H. Fremlin and J. Jasiński, $G_δ$-covers and large thin sets of reals, Proc. London Math. Soc. (3) 53 (1986), 518-538.
  • [GM] F. Galvin and A. W. Miller, γ-sets and other singular sets of real numbers, Topology Appl. 17 (1984), 145-155.
  • [K] A. Kechris, Lectures on Classical Descriptive Set Theory, Springer, Berlin, 1995.
  • [M] A. W. Miller, Special subsets of the real line, in: Handbook of Set-Theoretic Topology, K. Kunen and J. Vaughan (eds.), North-Holland, Amsterdam, 1984, 201-233.
  • [P] J. Pawlikowski, Every Sierpiński set is strongly meagre, preprint.
  • [PR] J. Pawlikowski and I. Recław, Parametrized Cichoń's diagram and small sets, Fund. Math. 147 (1995), 135-155.
  • [R] I. Recław, Every Lusin set is undetermined in the point-open game, ibid. 144 (1995), 43-54.
  • [R1] I. Recław, On small sets in the sense of measure and category, ibid. 133 (1989), 255-260.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv72i2p207bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.